# SDR REXA2024052200394

- Difficulty date: May 10, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 310-320 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 310 AND FS 319.70 ON STRG 20R IS CORRODED.  UPON FURTHER INVESTIGATION FOUND STGR 20R INTERCOSTAL AT FS 310 TO FS 319.70  (PN SH670-32047-1) TO BE CORRODED BEYOND ALLOWABLE LIMITS IAW CRJ 900 SRM 53-21-23-101-002-A02 AND REQUIRES  REPLACEMENT. RECEIVED, LOCATED, AND DRILLED SERVICEABLE  STGR 20R INTERCOSTAL AT FS 310 TO 319.70 IAW CRJ 900 SRM 51-40-11-001-001-A01. REF. BARCODE IDENTIFIER HN00156280 FOR INSTALL.
